3 doctors weighed in:

What's wrong with my body when my chest gets a rash everytime after taking ecstasy?

3 doctors weighed in
Dr. Richard Feinstein
Dermatology
1 doctor agrees

In brief: Possible allergy

Humans may become allergic to any material that enters their body, through eating, drinking, injection, topical application, or through other orifices.
It is likely that you are allergic to an ingredient of ecstasy, and it is best if you stop using it.

In brief: Possible allergy

Humans may become allergic to any material that enters their body, through eating, drinking, injection, topical application, or through other orifices.
It is likely that you are allergic to an ingredient of ecstasy, and it is best if you stop using it.
Dr. Richard Feinstein
Dr. Richard Feinstein
Thank
Dr. Alan Wartenberg
Addiction Medicine

In brief: What's wrong with ?

I am as concerned about what is wrong with your mind as what is wrong with your body.
Ecstacy is not a safe drug, particularly since it may contain contaminants - other amphetamine-like agents that are even more toxic. If everytime you walked out your front door, you fell into a hole, you would either stop using your front door or fix the hole. The rash may be allergy to something. Stop/get help.

In brief: What's wrong with ?

I am as concerned about what is wrong with your mind as what is wrong with your body.
Ecstacy is not a safe drug, particularly since it may contain contaminants - other amphetamine-like agents that are even more toxic. If everytime you walked out your front door, you fell into a hole, you would either stop using your front door or fix the hole. The rash may be allergy to something. Stop/get help.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors